# SDR 9607379178

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3310L
- Make and model: Doug DC-9-14
- Aircraft serial: 45705
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE FIRST TEN FLOOR PATH LIGHTS INOPERATIVE.  REPLACED THE BATTERY PACK AND REPAIRED BROKEN WIRE AT ROW ONE RIGHT, OPERATIONAL CHECK GOOD.
